A note on the Rellich formula in Lipschitz domains.

Título inglés A note on the Rellich formula in Lipschitz domains.
Título español Una nota sobre la fórmula de Rellich en dominios de Lipschitz.
Autor/es Ancona, Alano
Organización Dép. Math. Univ. Paris Sud, Orsay, Francia
Revista 0214-1493
Publicación 1998, 42 (1): 223-237, 17 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let L be a symmetric second order uniformly elliptic operator in divergence form acting in a bounded Lipschitz domain ­Ω of RN and having Lipschitz coefficients in Ω­. It is shown that the Rellich formula with respect to Ω­ and L extends to all functions in the domain D = {u Î H01(Ω­); L(u) Î L2(­Ω)} of L. This answers a question of A. Chaïra and G. Lebeau.
Clasificación UNESCO 120221
Palabras clave español Dominios de Lipschitz ; Operadores elípticos ; Teoría del potencial
Código MathReviews MR1628097
Icono pdf Acceso al artículo completo